# SDR RRXA991016

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O Ring
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 ENG OIL QUANTITY DROPPED TO 4 QTS.  OIL PRESS FLUCTUATE AT 30-35 PSI, OIL TEMP 80DEG C.  PULLED NR 1 THROTTLE TO IDLE, OIL QUANTITY CONTINUED TO 3QTS AND STEADY.  DUMPED FUEL TO MAX LANDING WEIGHT AND RETURNED TO KFLL.  UPON INSPECTION FOUND CUT OIL CAP O-RING.  REPLACED O-RING, SERVICE ENGINE OIL TANK.  NO LEAKS ON ENG RUN UP.
